| Catalog Number |
129435325 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Not Applicable (3189)
| Date of Event |
08/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the implants dislocated and caused a tibial fracture to patient.Femur revised to srom hinge and new mbt thick tray.Sleeve and stem were implanted.Patient came to the emergency room on (b)(6) 2018 with dislocation and fracture.Doi: (b)(6) 2018; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.